Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Messed up link: dopaminergic malignant syndrome

Posted by Jedi on August 22, 2005, at 2:08:44

In reply to I am a bit worried-Neuroleptic Malignant Syndrome EERRIICC, posted by Jedi on August 21, 2005, at 11:59:33

Sorry, I messed up the link to this abstract. I'll try again. Look at the related articles also.
Jedi

1: Parkinsonism Relat Disord. 2003 Jan;9(3):175-8.
Link:
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=pubmed&dopt=Abstract&list_uids=12573874&query_hl=10

Neuroleptic malignant syndrome-like, or--dopaminergic malignant syndrome--due to levodopa therapy withdrawal. Clinical features in 11 patients.

Serrano-Duenas M.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[545061]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:542766
URL: http://www.dr-bob.org/babble/20050821/msgs/545061.html